By Topic

Nonbinary codes, correcting single deletion or insertion (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

In many digital communications systems, bursts of insertions or deletions are typical errors. A new class of nonbinary codes is proposed that correct a single deletion or insertion. Asymptotically, the cardinality of these codes is close to optimal. The codes can be easily implemented.

Published in:

IEEE Transactions on Information Theory  (Volume:30 ,  Issue: 5 )